On a class of minimum contrast estimators for Gegenbauer random fields
Rosa Espejo (),
Nikolai Leonenko (),
Andriy Olenko () and
María Ruiz-Medina ()
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2015, vol. 24, issue 4, 657-680
Abstract:
The article introduces spatial long-range dependent models based on the fractional difference operators associated with the Gegenbauer polynomials. The results on consistency and asymptotic normality of a class of minimum contrast estimators of long-range dependence parameters of the models are obtained. A methodology to verify assumptions for consistency and asymptotic normality of minimum contrast estimators is developed. Numerical results are presented to confirm the theoretical findings. Copyright Sociedad de Estadística e Investigación Operativa 2015
Keywords: Gegenbauer random field; Long-range dependence; Minimum contrast estimator; Consistency; Asymptotic normality; 62F12; 62M30; 60G60; 60G15 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11749-015-0428-4 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:24:y:2015:i:4:p:657-680
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/s11749-015-0428-4
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().